Structure and singly occupied molecular orbital analysis of anionic tautomers of guanine

Haranczyk, M., Holliday, J.D., Willett, P. et al. (1 more author) (2008) Structure and singly occupied molecular orbital analysis of anionic tautomers of guanine. Journal of Computational Chemistry, 29 (8). pp. 1277-1291. ISSN 0192-8651

Abstract

Metadata

Authors/Creators:
  • Haranczyk, M.
  • Holliday, J.D. (j.d.holliday@sheffield.ac.uk)
  • Willett, P. (p.willett@sheffield.ac.uk)
  • Gutowski, M.
Copyright, Publisher and Additional Information: © 2007 Wiley Periodicals, Inc. This is an author produced version of a paper accepted for publication in Journal of Computational Chemistry. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: anions of nucleic acid bases, guanine, tautomers, substructural analysis, tautomeric space
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield)
Depositing User: Repository Officer
Date Deposited: 28 Jan 2008 19:23
Last Modified: 08 Feb 2013 16:55
Published Version: http://dx.doi.org/10.1002/jcc.20886
Status: Published
Publisher: John Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/jcc.20886

Download

Filename: willettp_maciej.pdf

Share / Export

Statistics